# SDR UALA2009012200249

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 59,163 hours, 32,579 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Defective
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL - F/O'S RED\FIRE WARN BELL CUTOUT\ LIGHT-SWITCH WILL NOT SILENCE A FIRE WARNNG.  REPLACED NR 2 FIRE WARNING BELL CUTOUT SWITCH.
